Show simple item record

dc.contributor.authorPark, Sejong
dc.date.accessioned2014-01-23T15:54:42Z
dc.date.available2014-01-23T15:54:42Z
dc.date.issued2009-02
dc.identifier.citationDíaz, Antonio and Glesser, Adam and Mazza, Nadia and Park, Sejong (2009) 'Glauberman's and Thompson's theorems for fusion systems'. Proc. Amer. Math. Soc, 137 (2):495-503.en_US
dc.identifier.urihttp://hdl.handle.net/10379/4019
dc.description.abstractWe prove analogues of results of Glauberman and Thompson for fusion systems. As a corollary, we obtain a stronger form of Frobenius' theorem for fusion systems, applicable under the above assumptions and generalizing another result of Thompson.en_US
dc.language.isoenen_US
dc.publisherAmerican Mathematical Societyen_US
dc.relation.ispartofProc. Amer. Math. Soc.en
dc.subjectFusion systemsen_US
dc.titleGlauberman's and Thompson's theorems for fusion systemsen_US
dc.typeArticleen_US
dc.date.updated2013-10-09T17:40:36Z
dc.identifier.doi10.1090/S0002-9939-08-09690-1
dc.local.publishedsourcehttp://dx.doi.org/10.1090/S0002-9939-08-09690-1en_US
dc.description.peer-reviewedpeer-reviewed
dc.contributor.funder|~|
dc.internal.rssid5130045
dc.local.contactSejong Park, School Of Mathematics,Statistics, & Applied Mathematics, Nui Galway. Email: sejong.park@nuigalway.ie
dc.local.copyrightcheckedNo
dc.local.versionACCEPTED
nui.item.downloads134


Files in this item

Attribution-NonCommercial-NoDerivs 3.0 Ireland
This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. Please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.

The following license files are associated with this item:

Thumbnail

This item appears in the following Collection(s)

Show simple item record